MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7, SHORT NECK; CEMENTLESS HIP STEM
Model Number 01.12.27SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2021 lot 173162: (b)(4) items manufactured and released on 28-nov-2017.Expiration date: 2022-11-19.No anomalies found related to the problem.To date, 12 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to stem mobilization 2 years 7 months after the primary.Stem and liner successfully revised.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 7, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11840660
Report Number3005180920-2021-00398
Device Sequence Number3425205
Product Code LZO
UDI-Device Identifier07630030802676
UDI-Public07630030802676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Model Number01.12.27SN
Device Catalogue Number01.12.27SN
Device Lot Number173162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR